# SDR SWIA201436653

- Difficulty date: February 23, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 29,874 hours, 24,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR BEAM WEB CRACKED & CORRODED FROM LBL 15 TO RBL 15.  C CHECK REPAIRED FS 280 BULKHEAD WEB BETWEEN LB L20.75 & RBL 20.75 IAW REO.
